# SDR NSVA200600243

- Difficulty date: December 29, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 32,922 hours, 38,574 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: Unknown
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GUST LOCK LIGHT AND RUDDER LIMITER ILLUMINATED DURING FLT CNTRL SYSTEM TEST.  COULD NOT DUPLICATE GUST LOCK LIGHT.  GUST LOCK OPERATES CORRECTLY IAW MM 27-72-00.  VERIFIED RUDDER LIMITER OPERATION.  RUDDER LIMITED PASSED FUNCTIONAL TEST IAW MM 27-72-00-00.  MEL CLEARED.
